# SDR 06FDEA03928

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, MAIN FUSELAGE FRAME AT STA 5-93 LONGERON 12R , FOUND DENTED.  REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION REQUIRED AT 9,500 CYCLES. OIL CONTROL NR 296870.
